# SDR ABXA9800514

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LONGERON 17 LEFT WAS FOUND CRACKED AT STATION 408, 389, 294, 275 AND 256.  REPLACED LONGERON IAW DC9 SRM 51-30-2.
